# SDR UALA2012112806818

- Difficulty date: November 27, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 63,733 hours, 22,571 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126U1
- Part serial: 1067
- Condition: Unsecure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR SLIDE FELL OUT OF DOOR ONTO THE CATERING TRUCK.  REMOVED & REPLACED R4 SLIDE ASSY.
